# SDR HALA2022071800131

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 33,896 hours, 5,379 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  FUEL TRIM TK INLET VALVE ACTUATOR (705QN)// REMOVED AND REPLACED FUEL TRIM TK INLET VALVE ACTUATOR PER AMM 28-27-52. OPS CHECK GOOD. OK FOR SVC. ACTUATOR, SINGL OFF 43-2826-9-0002 S/N 46170 ON 43-2826-9-0001 S/N 57981
